Nash equilibrium strategy for two-person zero-sum matrix games on credibility space

Volume 5, Issue 1, June 2018, Pages 1-7

Somayeh Haghayeghi; Fatemeh Madandar

An existence result for a class of nonlinear Volterra functional integral equations

Volume 1, Issue 1, November 2016, Pages 1-7

Neda Khodabakhshi; Adrian Petrusel

Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces

Volume 6, Issue 1, August 2019, Pages 1-12

Mujahid Abbas; N. Saleem; K. Sohail

PPF Dependent Fixed Points Of Generalized Contractions Via C_G-Simulation Functions

Volume 7, Issue 1, October 2019, Pages 1-16

Madugula Vinod Kumar; Gutti Venkata Ravindranadh Babu

Some results for uniformly Lipchizian mappings in convex modular spaces

Volume 8, Issue 2, December 2020, Pages 1-8

Adewale Olusola Kayode

Some Inequalities for the Polar Derivative of a Polynomial Having S-Fold Zeros at the Origin

Volume 10, Issue 1, July 2022, Pages 1-7

M H Gulzar; Bashir Ahmad Zargar; Rubia Akhter

Proximal pairs and P-­KKM mappings

Volume 1, Issue 2, June 2016, Pages 37-41

Abdolrahman Razani; Nasrin Karamikabir

Fixed points of multivalued ­θ-contractions on closed ball

Volume 3, Issue 2, June 2017, Pages 44-51

Eskandar Ameer; Muhammad Arshad

A Note on Common Coupled Fixed Point Results for Probabilistic φ-­Contractions in Menger PGM­Spaces

Volume 2, Issue 1, November 2016, Pages 84-85

Manish Jain; Neetu Gupta; Sanjay Kumar

Coupled Fixed Point Theorem in Dislocated Quasi b­-Metric Spaces

Volume 2, Issue 2, June 2016, Pages 113-118

Mujeeb Ur Rahman; Muhammad Sarwar

Strong convergence results for random Jungck­Ishikawa and Jungck­Noor iterative schemes in Banach spaces

Volume 4, Issue 2, June 2017, Pages 130-136

Rashwan Ahmed Rashwan; Hasanen Abuelmagd Hammad

Coincidence Points with φ-Contractions in Partially Ordered Fuzzy Metric Spaces

Volume 10, Issue 1, July 2022, Pages 1-13

Binayak S Choudhury; Pradyut Das; Parbati Saha; Samir Kumar Bhandari

On the Number of Zeros of A Polynomial

Volume 11, Issue 2, July 2023, Pages 1-9

Tawheeda Akhter; Bashir Ahmad Zargar; M H Gulzar

The Study Of Manageable Functions And Approximate Fixed Point Property With Their Application

Volume 1, Issue 1, November 2016, Pages 8-15

Farshid Khojasteh; Antonio Francisco Roldan Lopez de Hierro

Existence results for a coupled systems of Chandrasekhar quadratic integral equations

Volume 3, Issue 1, November 2017, Pages 15-22

Fazal Haq; Kamal Shah; Ghaus UR-Rahman); Muhammad Shahzad

Common Fixed Points of (α,Ψ,φ)- Almost Generalized Weakly Contractive Maps in S-metric spaces

Volume 7, Issue 1, October 2019, Pages 17-35

Gutti Venkata Ravindranadh Babu; Pericherla Durga Sailaja; Gadhavajjala Srichandana

Common coupled fixed point theorem for two pairs of hybrid maps in complex valued metric spaces

Volume 3, Issue 2, June 2017, Pages 52-67

Konduru Pandu Ranga Rao; Shaik Sadik; Saurabh Manro